# SDR DALA1245640914

- Difficulty date: July 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1032 TO 1309 RBL 54 HAS CORROSION GOUGES AND BARE METAL THROUGHOUT.  REMOVED CORROSION AND BLENDED GOUGES, FOUND AREA OUT OF LIMITS.  CUT OUT DAMAGE AT BS 1273 AND INSTALLED PLUG REPAIR IAW SRM 53-05 DURING HMV.
